Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 72, NWS Milwaukee, WI

June 30, 20147 counties in Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Jun 30, 2014, 5:11 PM CDT for 7 counties in Wisconsin. It was in force for 49 min. 10 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 30, 2014, 5:11 PM CDT (22:11 UTC)
Expired
Jun 30, 2014, 6:00 PM CDT
In force
49 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Columbia County, WI, Dane County, WI, Dodge County, WI, Jefferson County, WI, Rock County, WI, Walworth County, WI, Waukesha County, WI

The radar

The Milwaukee radar (KMKX), 23 km from the middle of the area, began a volume at 22:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 30, 5:15 PM CDTTSTM WND DMGJanesville, WILARGE TREE OVER ROAD ON NORTH OAKHILL NEAR WASHINGTON ELEMENTARY SCHOOL
Jun 30, 5:20 PM CDTTSTM WND GST 56Janesville, WIGUST TO 49 KNOTS OR 56 MPH IN THUNDERSTORM AT JANESVILLE AIRPORT AWOS.
Jun 30, 5:33 PM CDTTSTM WND DMG2 Wsw Delavan, WI24 INCH DIAMETER TREE DOWN.
Jun 30, 5:33 PM CDTTSTM WND GST 602 Wsw Delavan, WI
Jun 30, 5:37 PM CDTTSTM WND DMGElkhorn, WIMULTIPLE LARGE TREES DOWN.
Jun 30, 5:38 PM CDTTSTM WND DMG1 W Elkhorn, WI15 INCH DIAMETER TREE DOWN.
Jun 30, 5:40 PM CDTTSTM WND DMGDelavan, WI6 INCH DIAMETER TREE BRANCHES DOWN.
Jun 30, 5:47 PM CDTTSTM WND DMGDelavan, WILOCATION IS 0.2 MI SE OF DELAVAN. 12 INCH DIAMETER TREE DOWN OVER ROAD. EXACT LOCATION IS SOUTH 6TH AND WASHINGTON ST.
Jun 30, 5:55 PM CDTTSTM WND DMG5 Nnw Nws Milwaukee/Sul, WI1 POWER POLE BLOWN DOWN IN TOWN OF CONCORD. TIME OF EVENT ESTIMATED FROM WEATHER RADAR. REPORT VIA SOCIAL MEDIA.
Jun 30, 5:58 PM CDTTSTM WND DMGDelavan, WILOCATION IS 0.2 MILES SE OF DELAVAN. 18 INCH DIAMETER TREE DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 9 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 30, 2:03 PM CDTTornado WatchSPC5 hr
Jun 30, 3:33 PM CDTSevere Thunderstorm Watch PDSSPC7 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 10.2 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2014-06-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 279 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2014-06-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 143 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
279 J/kg
Mixed-layer CIN
-144 J/kg
Mixed-layer LCL
877 m above ground
0-6 km bulk shear
65 kt
0-1 km storm-relative helicity
143 m²/s²
0-3 km storm-relative helicity
174 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

620 
WUUS53 KMKX 302211
SVRMKX
WIC021-025-027-055-105-127-133-302300-
/O.NEW.KMKX.SV.W.0072.140630T2211Z-140630T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
511 PM CDT MON JUN 30 2014

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  JEFFERSON COUNTY IN SOUTHEAST WISCONSIN...
  ROCK COUNTY IN SOUTH CENTRAL WISCONSIN...
  NORTHEASTERN DANE COUNTY IN SOUTH CENTRAL WISCONSIN...
  SOUTHERN DODGE COUNTY IN SOUTHEAST WISCONSIN...
  WESTERN WAUKESHA COUNTY IN SOUTHEAST WISCONSIN...
  SOUTHEASTERN COLUMBIA COUNTY IN SOUTH CENTRAL WISCONSIN...
  WALWORTH COUNTY IN SOUTHEAST WISCONSIN...

* UNTIL 600 PM CDT

* AT 511 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 6 MILES NORTH OF CROSS PLAINS TO MADISON TO NEAR
  STOUGHTON TO NEAR JANESVILLE TO MACHESNEY PARK TO HENNEPIN...MOVING
  NORTHEAST AT 45 MPH.

  HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  MADISON...JANESVILLE...BELOIT...SUN PRAIRIE...FITCHBURG...
  WATERTOWN...MIDDLETON...WHITEWATER...PEWAUKEE...STOUGHTON...FORT
  ATKINSON...WAUNAKEE...ELKHORN...HARTLAND...JEFFERSON...MCFARLAND...
  LAKE GENEVA...MONONA...MUKWONAGO AND DELAFIELD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT MONDAY EVENING FOR
SOUTH CENTRAL WISCONSIN.

LAT...LON 4250 8913 4270 8914 4289 8928 4304 8943
      4318 8980 4348 8862 4320 8841 4319 8842
      4319 8841 4305 8830 4261 8830 4249 8834
TIME...MOT...LOC 2211Z 239DEG 41KT 4320 8962 4309 8933 4294 8919 4274
8904 4235 8902 4126 8935

TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH

$$

DDV
2 follow-up statements
623 
WWUS53 KMKX 302226
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
526 PM CDT MON JUN 30 2014

WIC021-025-027-055-105-127-133-302300-
/O.CON.KMKX.SV.W.0072.000000T0000Z-140630T2300Z/
JEFFERSON WI-ROCK WI-DANE WI-DODGE WI-WAUKESHA WI-COLUMBIA WI-
WALWORTH WI-
526 PM CDT MON JUN 30 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR JEFFERSON...ROCK...NORTHEASTERN DANE...SOUTHERN DODGE...WESTERN
WAUKESHA...SOUTHEASTERN COLUMBIA AND WALWORTH COUNTIES...

AT 524 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR LODI TO SUN PRAIRIE TO NEAR LAKE RIPLEY TO NEAR
MILTON TO NEAR SHARON TO NEAR LA SALLE...MOVING NORTHEAST AT 65 MPH.

JANESVILLE AUTOMATED OBSERVING EQUIPMENT REPORTED A WIND GUST OF 56 
MPH AT 520 PM.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

THESE SEVERE STORMS WILL BE NEAR...
  SUN PRAIRIE...FORT ATKINSON...WINDSOR...MARSHALL...DEFOREST...
SHARON...DARIEN...CAMBRIDGE...LAKE RIPLEY AND LAKE KOSHKONONG AROUND
530 PM CDT.
  WHITEWATER...JEFFERSON...LAKE MILLS...WATERLOO...WILLIAMS BAY...
DELAVAN LAKE...WALWORTH AND FONTANA-ON-GENEVA LAKE AROUND 535 PM CDT.
  ELKHORN...COLUMBUS...JOHNSON CREEK...PALMYRA AND COMO AROUND 540 PM
CDT.
  WATERTOWN...LAKE GENEVA...NORTH PRAIRIE AND PELL LAKE AROUND 545 PM
CDT.
  WALES...OKAUCHEE LAKE...OCONOMOWOC...DOUSMAN...LAC LA BELLE AND
BOHNERS LAKE AROUND 550 PM CDT.
  PEWAUKEE...DELAFIELD AND JUNEAU AROUND 555 PM CDT.
  HARTLAND AND HORICON AROUND 600 PM CDT.

OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE EAST
BRISTOL...SHOPIERE...MILLARD...LAKE LAC LA BELLE...JOHNSTOWN
CENTER...MAPLETON...MINNESOTA JUNCTION...EMERALD GROVE...HONEY CREEK
AND ROCKDALE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT MONDAY EVENING FOR
SOUTH CENTRAL WISCONSIN.

LAT...LON 4250 8910 4251 8910 4270 8913 4285 8925
      4290 8928 4304 8943 4305 8944 4318 8979
      4319 8976 4348 8862 4320 8841 4319 8842
      4319 8841 4305 8830 4261 8830 4249 8834
TIME...MOT...LOC 2224Z 236DEG 55KT 4328 8944 4319 8924 4297 8899 4277
8885 4248 8875 4139 8909

TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH

$$

MARQUARDT
321 
WWUS53 KMKX 302251
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
551 PM CDT MON JUN 30 2014

WIC021-025-027-055-105-127-133-302300-
/O.CON.KMKX.SV.W.0072.000000T0000Z-140630T2300Z/
JEFFERSON WI-ROCK WI-DANE WI-DODGE WI-WAUKESHA WI-COLUMBIA WI-
WALWORTH WI-
551 PM CDT MON JUN 30 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR JEFFERSON...EASTERN ROCK...EASTERN DANE...SOUTHERN DODGE...
WESTERN WAUKESHA...SOUTHEASTERN COLUMBIA AND WALWORTH COUNTIES...

AT 550 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES WEST OF WAUPUN TO CAMBRIA TO NEAR JOHNSON
CREEK TO NEAR PALMYRA TO WIND LAKE TO NEAR LITTLE ROCK...MOVING
NORTHEAST AT 50 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

THESE SEVERE STORMS WILL BE NEAR...
  WALES...DOUSMAN...NORTH PRAIRIE AND HUSTISFORD AROUND 555 PM CDT.
  PEWAUKEE...HARTLAND AND DELAFIELD AROUND 600 PM CDT.

OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE EAST
BRISTOL...SHOPIERE...MILLARD...LAKE LAC LA BELLE...JOHNSTOWN
CENTER...MAPLETON...MINNESOTA JUNCTION...EMERALD GROVE...HONEY CREEK
AND ROCKDALE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT MONDAY EVENING FOR
SOUTH CENTRAL WISCONSIN.

LAT...LON 4348 8863 4338 8854 4324 8844 4320 8841
      4319 8842 4319 8841 4305 8830 4261 8830
      4249 8834 4250 8897 4252 8897 4266 8902
      4285 8914 4325 8948 4327 8946
TIME...MOT...LOC 2250Z 220DEG 138KT 4365 8886 4356 8913 4314 8880
4282 8862 4281 8818 4177 8854

TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH

$$

MARQUARDT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 2:46 PM CDT, 2 hours 25 minutes earlier.

Area forecast discussion, Jun 30, 2:46 PM CDT, 2 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
246 PM CDT MON JUN 30 2014

.TONIGHT AND TUESDAY...FORECAST CONFIDENCE HIGH.

NO NEED TO REHASH ALL THE SEVERE WEATHER PARAMETER SUPPORT FOR THE
LINE OF STORMS. IT IS LARGE. THE LINE OF SEVERE STORMS WILL MOVE
THROUGH QUICKLY LATE THIS AFTERNOON AND EVENING. MESOSCALE MODELS
AND REALITY SUGGEST THIS FIRST LINE WILL REACH MADISON BY 430-500
PM AND THE MILWAUKEE AREA BY 6-630 PM. IT WILL BE MOVING ABOUT 50
MPH. THE MAIN FOCUS MAY STAY ACROSS THE SOUTHERN HALF OF THE
FORECAST AREA...BUT WE MAY SEE SOME DESCRETE DEVELOP ACROSS THE
NORTH. SOME OF THE MODELS ARE SHOWING A SECONDARY LINE FORMING
QUICKLY IN THE WAKE OF THE FIST ONE...BUT IT TAKES A STEP
SOUTH...SO THAT MAY END UP BEING JUST AN ILLINOIS PROBLEM...OR A
LINE THAT JUST HUGS THE STATE LINE.

WE SHOULD BE ALL CLEAR BY 9 TO 10 PM.

COOLER WEATHER ARRIVES ON TUESDAY IN THE WAKE OF THE COLD FRONT
THATS HELPING TO SUPPORT THESE EVENING STORMS. THE COMBO OF
ENOUGH RESIDULE LOW LEVEL MOISTURE AND COLD TEMPS ALOFT
ASSOCIATED WITH A DIGGING UPPER LEVEL TROF MOVING IN SHOULD BRING
A CHANCE OF SHOWERS OR EVEN A THUNDERSTORM MAINLY TUESDAY
AFTERNOON. THE WESTERLY WINDS WILL BE A LITTLE BREEZY/GUSTY DURING
THE AFTERNOON AS WELL.

.TUESDAY NIGHT THROUGH WEDNESDAY NIGHT...FORECAST CONFIDENCE
MEDIUM.

THE UNSEASONBLY LARGE UPPER LEVEL TROF WILL BE MOVING SLOWLY
THROUGH THE AREA WITH A SERIES OF EMBEDDED TROFS ROTATING AROUND
IT. WE/LL CONTINUE TO SEE A CHANCE FOR SHOWERS WITH THE COLD TEMPS
ALOFT COMBINED WITH THE WEAK FORCING FROM THE SHORT WAVES INTO
EARLY WEDNESDAY EVENING. TEMPS THIS PERIOD WILL BE MUCH COOLER
THAN WHAT WE/VE SEEN OVER THE LAST FEW WEEKS. WEDNESDAY HIGHS WILL
STRUGGLE TO GET OUT OF THE 60S WITH ABUNDANT CLOUDINESS EXPECTED.

.THURSDAY AND FRIDAY...FORECAST CONFIDENCE IS HIGH.

HIGH PRESSURE AND DRIER AIR ARRIVES. WE SHOULD HAVE NEARLY PERFECT
CONDITIONS FOR ALL THE JULY 4TH ACTIVITIES WITH HIGHS IN THE 70S
AND LOWS IN THE 50S. THE SURFACE HIGH PRESSURE WILL BE CENTERED
OVER THE AREA FRIDAY MORNING.

.SATURDAY THROUGH MONDAY...FORECAST CONFIDENCE IS MEDIUM.

THE GFS AND THE ECMWF BEGIN TO SHOW THE UPPER LEVEL FLOW BECOME A
LITTLE MORE ACTIVE OUT OF THE NORTHWEST...BRINGING A FEW WEAK
SHORT WAVES THROUGH. HOWEVER...HIGH PRESSURE IS EXPECTED TO HOLD
TIGHT AT THE SURFACE. SO THERE IS UNCERTAINTY AS TO HOW MUCH IF
ANY SHOWER OR THUNDERSTORM ACTIVITY WE MAY SEE. THE MODELS KICK
OUT LIGHT STUFF...SO IT WON/T LIKELY RUIN ANY OUTDOOR ACTIVITIES
NEXT WEEKEND.

&&

.AVIATION/00Z TAFS/...
THE LINE OF STRONG TO SEVERE THUNDERSTORMS WILL MOVE THROUGH ALL
TAF SITES THIS EVENING. WE COULD SEE WINDS GUST TO 70KTS IN SOME
LOCATIONS. THE STORMS SHOULD REACH MADISON BY AROUND 5 PM AND THE
MILWAUKEE/WAUKESHA/KENOSHA AREAS BY AROUND 6 PM. THE LINE OF
STORMS WILL BE MOVING ABOUT 45KTS. EXPECT THINGS TO IMPROVE
QUICKLY ONCE THE LINE AND THE TRAILING STRATOFORM RAIN CLEARS OUT.
THIS SHOULD OCCUR IN MADISON BY AROUND 02-03Z THIS EVENING AND
MILWAUKEE BY 05Z. LOOK FOR GUSTY WEST WINDS TUESDAY...15 TO 27KTS.

&&

.MARINE...
LOOK FOR WESTERLY WINDS OF 15 TO 25 KNOTS LATER TUESDAY MORNING
CONTINUING INTO THE LATER AFTERNOON HOURS AS COOLER AIR SPILLS
INTO THE REGION IN THE WAKE OF LOW PRESSURE PASSING TO THE EAST.
WINDS WILL SUBSIDE QUICKLY BY EVENING. GIVEN THE OFFSHORE NATURE
OF THE WIND...THE HIGHEST WAVES WILL BE OUT TOWARD OPEN WATER. A
FOOT OR LESS ALONG THE BEACH.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...SMALL CRAFT ADVISORY FROM 10 AM TO 7 PM CDT TUESDAY FOR
     LMZ643>646.

&&

TONIGHT/TUESDAY AND AVIATION/MARINE...DAVIS
TUESDAY NIGHT THROUGH MONDAY...DAVIS
Hazardous weather outlook, Jun 30, 3:10 PM CDT, 2 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
310 PM CDT MON JUN 30 2014

WIZ046-047-051-052-056>060-062>072-011015-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
310 PM CDT MON JUN 30 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

EXPECT A LINE SEVERE THUNDERSTORMS TO ROLL ACROSS THE AREA BETWEEN 4-
8 PM THIS EVENING.  THIS LINE COULD PRODUCE WIDESPREAD SIGNIFICANT
SEVERE WEATHER...MAINLY SOUTH OF A PORT WASHINGTON TO BEAVER DAM TO
DODGEVILLE LINE.  DAMAGING STRAIGHT-LINE WIND AND ISOLATED TORNADOES
ARE POSSIBLE. LARGE HAIL IS POSSIBLE AS WELL...BUT NOT A LARGE
THREAT AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE ARE SMALL CHANCES OF THUNDERSTORMS FOR TUESDAY AND AGAIN FOR
THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NEEDED THIS AFTERNOON AND EVENING.

LMZ643>646-011015-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
310 PM CDT MON JUN 30 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

BOATERS ARE URGED TO GET OFF THE WATER UNTIL A LINE OF STRONG TO
SEVERE THUNDERSTORMS MOVES THROUGH LATE THIS AFTERNOON AND EVENING.
THE STORMS SHOULD EXIT THE REGION BY 9 TO 10 PM.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A SMALL CRAFT ADVISORY IS IN EFFECT FOR LATER TUESDAY MORNING INTO
THE EARLY EVENING DUE TO BREEZY WEST WINDS. HIGHEST WAVES WILL BE
OUT TOWARD OPEN WATER.

THERE ARE SMALL CHANCES OF THUNDERSTORMS FOR TUESDAY AND AGAIN FOR
THE WEEKEND.

DAVIS

WWW.WEATHER.GOV/MKX

In the hours before

Local storm report, Jun 30, 1:57 PM CDT, 3 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
157 PM CDT MON JUN 30 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1128 PM     TORNADO          2 NNE OREGON            42.95N 89.37W
06/29/2014                   DANE               WI   NWS STORM SURVEY

            EF-1 TORNADO. DAMAGE PATH 1.2 MILES...500 YARD MAX PATH
            WIDTH. HALF OF ROOF TORN OFF OF LARGE BARN...PARTIAL ROOF
            TORN OFF OF POLE BARN. NUMEROUS TREES UPROOTED AND
            SNAPPED.

&&

MRC
Local storm report, Jun 30, 4:29 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
429 PM CDT MON JUN 30 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1020 PM     TORNADO          2 N DODGEVILLE          42.99N 90.13W
06/29/2014                   IOWA               WI   NWS STORM SURVEY

            NWS SURVEY TEAM CONFIRMS TORNADO...RATED EF2...TRACKED
            NORTH OF GOVERNOR DODGE STATE PARK ALONG COUNTY ROAD ZZ
            BETWEEN HIGHWAY 23 AND COUNTY HIGHWAY Z. MULTIPLE
            STRUCTURES WITH SIGNIFICANT EF2 DAMAGE.

&&

REM
Local storm report, Jun 30, 4:35 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
435 PM CDT MON JUN 30 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0434 PM     TSTM WND DMG     MINERAL POINT           42.86N 90.18W
06/30/2014                   IOWA               WI   LAW ENFORCEMENT

            ELECTRICAL POLES DOWN IN MINERAL POINT.

&&

BHAHN
Local storm report, Jun 30, 4:54 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
454 PM CDT MON JUN 30 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     TSTM WND DMG     DODGEVILLE              42.96N 90.13W
06/30/2014                   IOWA               WI   LAW ENFORCEMENT

            TREES DOWN FROM LIVINGSTON IN GRANT COUNTY TO DODGEVILLE.

&&

BHAHN

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 29, 9:40 PM CDTSpecial Weather StatementMKXSauk20 min
Jun 29, 9:58 PM CDTSevere Thunderstorm WarningMKXIowa, Sauk47 min
Jun 29, 10:09 PM CDTTornado WarningMKXIowa51 min
Jun 29, 10:44 PM CDTTornado Warning Tornado observedMKXDane, Iowa31 min
Jun 29, 11:09 PM CDTSevere Thunderstorm WarningMKXDane51 min
Jun 29, 11:18 PM CDTAreal Flood AdvisoryMKXDane3 hr
Jun 29, 11:22 PM CDTAreal Flood AdvisoryMKXGreen, Lafayette3 hr
Jun 29, 11:26 PM CDTAreal Flood AdvisoryMKXColumbia, Green Lake3 hr
Jun 29, 11:45 PM CDTSpecial Weather StatementMKXRock30 min
Jun 30, 12:00 AM CDTAreal Flood AdvisoryMKXJefferson, Rock3 hr
Jun 30, 12:17 AM CDTSpecial Weather StatementMKXRock28 min
Jun 30, 12:25 AM CDTSpecial Weather StatementMKXOzaukee, Washington35 min
Jun 30, 1:03 AM CDTSpecial Weather StatementMKXOzaukee, Sheboygan27 min
Jun 30, 1:27 AM CDTSpecial Marine WarningMKX33 min
Jun 30, 2:23 AM CDTSpecial Weather StatementMKXRock22 min
Jun 30, 10:45 AM CDTRiver Flood WarningMKXRock8 days
Jun 30, 10:45 AM CDTRiver Flood WarningMKXGreen, Rock4 days
Jun 30, 11:04 AM CDTRiver Flood WarningMKXKenosha8 days
Jun 30, 2:45 PM CDTSmall Craft AdvisoryMKX28 hr
Jun 30, 3:50 PM CDTSevere Thunderstorm WarningMKXIowa, Lafayette40 min
Jun 30, 4:14 PM CDTTornado WarningMKXIowa31 min
Jun 30, 4:29 PM CDTSevere Thunderstorm WarningMKXDane, Green, Iowa, Lafayette, Rock, Sauk46 min
Jun 30, 4:42 PM CDTTornado WarningMKXDane, Iowa18 min
Jun 30, 5:14 PM CDTSevere Thunderstorm WarningMKXColumbia, Dodge, Fond du Lac31 min
Jun 30, 5:27 PM CDTSpecial Marine WarningMKX108 min
Jun 30, 5:52 PM CDTSevere Thunderstorm WarningMKXJefferson, Kenosha, Milwaukee, Racine, Walworth, Waukesha38 min
Jun 30, 6:00 PM CDTSevere Thunderstorm WarningMKXDodge, Jefferson, Milwaukee, Ozaukee, Washington, Waukesha45 min
Jun 30, 6:48 PM CDTSpecial Weather StatementMKXOzaukee, Sheboygan42 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.